Panadol Flu Strength Day & Night

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. PANADOL® FLU STRENGTH DAY & NIGHT CAPLETS Day caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg; Night caplet – Paracetamol 500mg, Dextromethorphan Hydrobromide 15mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg Consumer Medicine Information What…

Causes of Anxiety

Anxiety disorders are a common condition. The most common cause of this condition is thought to be genetic. Thus the condition often runs in the families. Stress factors tend to aggravate and precipitate the condition in some patients. Triggers of Anxiety The exact cause of anxiety disorders is unknown. However,…

Ventolin CFC-Free Inhaler

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. VENTOLIN® CFC-FREE INHALER Salbutamol sulfate Consumer Medicine Information What is in this leaflet? Read this leaflet carefully before you use your medicine. This leaflet does not have the complete information about your medicine.If you have any questions…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Blooms The Chemist Atorvastatin

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. BLOOMS THE CHEMIST ATORVASTATIN Contains the active ingredient, atorvastatin calcium trihydrate Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Blooms The Chemist Atorvastatin. It does not contain all the available…

Ziagen Oral Solution

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. ZIAGEN ORAL SOLUTION abacavir (as sulfate) Consumer Medicine Information PATIENTS TAKING ZIAGEN, WHICH CONTAINS ABACAVIR, MAY DEVELOP A HYPERSENSITIVITY REACTION (SERIOUS ALLERGIC REACTION) WHICH CAN BE LIFE-THREATENING IF TREATMENT WITH ZIAGEN IS CONTINUED. CONTACT YOUR DOCTOR IMMEDIATELY…

Rekovelle follitropin delta (rhu)

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. REKOVELLE® (FOLLITROPIN DELTA) SOLUTION FOR INJECTION Solution for injection in a pre-filled pen follitropin delta (rhu) Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about REKOVELLE. It does not contain all…

What is a Concussion?

Skip to: What is a concussion? What are the signs and symptoms? Can concussion be dangerous? How can concussion be prevented? How to diagnose a concussion? How to treat a concussion? A concussion is a mild form of traumatic brain injury that causes temporary loss of normal brain activities. It…

APO-Nicorandil

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. APO-NICORANDIL Contains the active ingredient nicorandil Consumer Medicine Information What is in this leaflet Read this leaflet carefully before taking your medicine. This leaflet answers some common questions about nicorandil. It does not contain all the available…

Sudafed Sinus + Allergy & Pain Relief Tablets

NOTICE: This Consumer Medicine Information (CMI) is intended for persons living in Australia. SUDAFED SINUS + ALLERGY & PAIN RELIEF TABLETS Pseudoephedrine hydrochloride, Paracetamol, Triprolidine hydrochloride Consumer Medicine Information What is in this leaflet This leaflet answers some common questions about Sudafed Sinus + Allergy & Pain Relief Tablets. It…